# SDR YENA2020050470320

- Difficulty date: April 27, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N192JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000014
- Aircraft time: 39,449 hours, 25,363 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CRACK STR 9L FR73 UPPER FUSELAGE; REF AEROMAN NR 2020-125482: R & R STR 9L FR73 UPPER FUSELAGE IAW SRM 51-40-08 AND DWG #190-67977-803.
